# SDR CALA9601785

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FULL LENGTH OF LOWER AFT STAIRWELL DOOR JAMB CORRODED AT STA 996.  A SPLICE REPAIR WAS PERFORMED IAW SRM 53-05, FIGURE 34, SECTIONS A-A AND D-D, ECRA 5310-03379.
